Investigation of the net method for a system of two parabolic equations with degeneration
Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1630-1632
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_9_a26,
author = {Zh. N. Kudryasheva},
title = {Investigation of the net method for a system of two parabolic equations with degeneration},
journal = {Differencialʹnye uravneni\^a},
pages = {1630--1632},
year = {1985},
volume = {21},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_9_a26/}
}
Zh. N. Kudryasheva. Investigation of the net method for a system of two parabolic equations with degeneration. Differencialʹnye uravneniâ, Tome 21 (1985) no. 9, pp. 1630-1632. http://geodesic.mathdoc.fr/item/DE_1985_21_9_a26/